A general methodology of partitioning and mapping for given regular arrays

Chen, Xian and Megson, Graham M. (1995) A general methodology of partitioning and mapping for given regular arrays. IEEE Transactions on Parallel and Distributed Systems, 6 (10). pp. 1100-1107. ISSN 1045-9219

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1109/71.473518


A methodology for partitioning and mapping of arbitrary uniform recurrence equations (UREs) expressed as computation graphs onto a given regular array is proposed. Deriving and based on a set of canonical dependencies together with two models of space projection, we give a general method of parallelization. The method has significant advantages in mapping an arbitrary computation graph onto a given processor array while preserving high efficiency in both communication and computation.

Item Type: Article
Uncontrolled Keywords: Parallel algorithms, systolic arrays, arbitrary computation graph, arbitrary uniform recurrence equations, canonical dependencies, computation graphs, general methodology mapping, parallelization, partitioning, processor array, regular array, regular arrays
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 27 Jan 2009 10:00
Last Modified: 19 Oct 2009 13:26
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5692

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)